# SDR CALA2014101692458

- Difficulty date: October 12, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 85,444 hours, 24,329 cycles
- Engine: Pwa PW2040
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO FLOOR STRINGER BS 1460 STRINGER 26L.  FOUND OUT OF LIMITS IAW SRM 53-00-03 FIG 1 01 DETAIL II.  REPAIRED STRINGER 27L BS 1433 TO 1460 IAW SRM 53-00-03 FIG 201 REPAIR 1.
